MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. TRUGUIDE; BIOPSY INSTRUMENT

BARD PERIPHERAL VASCULAR, INC. TRUGUIDE; BIOPSY INSTRUMENT
Catalog Number C1820B
Medical Device Problem Code Device Markings/Labelling Problem (2911)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/17/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H11: manufacturing review: the device history records have been reviewed, and this lot met all release criteria.Investigation summary: the physical device was not returned for evaluation.No photos were provided for review.Therefore, the investigation is inconclusive for the reported device markings / labelling problem as no objective evidence was provided for review.A definitive root cause for the reported device markings / labelling problem issue could not be determined based upon the provided information.Labeling review: labeling review is required for this record as the reported event is a labeling issue.By comparing the received label sticker from the manufacturer site against document, it was noted that everything mentioned in the product label sticker such as pk number, country origin, gauge size & needle length, lot number characters, use by date format, gtin number, sequential number format was verified, and it matched with the document.By comparing the received pouch from the manufacturer site against document.It was noted that the catalogue number, pk number, gauge size & needle length, lot number characters, use by date format, gtin number which was mentioned in the pouch was verified and it matched with the document.Section a through f: the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
On (b)(6) 2025, a patient underwent an ct guided biopsy procedure by using the truguide coaxial.It was reported that during the procedure, the device allegedly failed to obtain sample.It was further reported that labeling mismatch, the yellow barcode labels indicated c1816a, but the actual model was c1820b.There was no reported patient injury.

Brand Name
TRUGUIDE
Common Device Name
BIOPSY INSTRUMENT
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
Manufacturer (Section G)
BARD REYNOSA S.A. DE C.V. -9617592
blvd. montebello #1
parque industrial colonial
reynosa, tamaulipas 88780
MX   88780
Manufacturer Contact
brett curtice
800 w. rio salado pkwy
tempe, AZ 85281
4803032689
MDR Report Key24466395
Report Number2020394-2026-00493
Device Sequence Number10308344
Product Code FCG
UDI-Device Identifier00801741085062
UDI-Public(01)00801741085062(11)230823(17)260630(10)REHU2429
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K936194
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2026
Device Catalogue NumberC1820B
Device Lot NumberREHU2429
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/05/2026
Initial Report FDA Received Date02/27/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/23/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown